# SDR IPXA11566229

- Difficulty date: April 11, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65253314
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, REPLACED UPPER SKIN ON MCD.  FOUND DOUBLE HOLE COMMON TO BS 520, FRAME STR 10L.  REPAIRED IAW ATS ER NR 11-02359.
